# SDR AALA20090406TUL24

- Difficulty date: March 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991007813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP T-ANGLE TANG AT STATION 200 RIGHT SIDE CORRODED.  INSTALLED CUSP ANGLE SPLICE REPAIR PER SRM 53-05-00 FIGURE 55 SHEET 2.
